# SDR CALA2017111704063

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27561
- Aircraft time: 78,980 hours, 19,156 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 4,037 hours, 805 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: KB27120
- Condition: Leaking
- Location: Nr 1 Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL LEAK LEFT ENGINE DURING FLT. 3500 LBS DIFFERENCE BETWEEN FMC AND CALC FUEL. VISUALLY CONFIRMED THE LEAK.  EMERGENCY DECLARED.  MOTORED ENGINE AND FOUND SIGNIFICANT FUEL LEAK COMING FROM HIGH PRESSURE FUEL PUMP OUTLET SUPPLY LINE TO FUEL CONTROL GOVENOR,  LEAKING AT PUMP OUTLET DUE TO BLOWN O-RING.  REPLACED THE O-RING IAW MM 73-11-03. LEAK CHECKED  GOOD.
